Parameterized degree of semi-precompactness in the fuzzy soft universe


ÇETKİN V.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.36, no.4, pp.3661-3670, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.3233/jifs-181830
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.3661-3670

Abstract

The present study is devoted to describe the semi-precompactness degree of an L-fuzzy soft set in an L-fuzzy (E, K)-soft supra topological space, where L is a complete DeMorgan algebra. For this purpose, we first extend the concepts of preopen and semipreopen operators to the fuzzy soft universe and then by using these operators, we define the parameterized degree of semi-precompactness of an L-fuzzy soft set in an L-fuzzy (E, K)-soft supra topological space. We examine the relations between compactness degree and semi-precompactness degree of an L-fuzzy soft set. Moreover, we obtain several properties and some other characterizations of the proposed notion.